# SDR CA150806004

- Difficulty date: August 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 8221485402
- Condition: Overheated
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) CREW REPORT THAT SMOKE CAME FROM FMS CDU NR 2 WHILE ON THE RAMP.  CIRCUIT BREAKER DID NOT TRIP.  CDU HAS BEEN ELECTRICALLY DISCONNECTED AND MELED.
